Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 3, 2021Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at May 3, 2021, 7:27 PM EDT for Pickens County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2021, 7:27 PM EDT (23:27 UTC)
Expired
May 3, 2021, 8:00 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Pickens County, GA

The radar

The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
674 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

073 
WWUS82 KFFC 032327
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Mon May 3 2021
 
GAZ013-020-021-040000-
Cherokee GA-Bartow GA-Pickens GA-
727 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE...NORTHEASTERN
BARTOW AND WESTERN PICKENS COUNTIES UNTIL 800 PM EDT...

At 727 PM EDT...a strong thunderstorm was over White, or 9 miles
northeast of Cartersville...moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Canton, Cartersville, Ball Ground, White, Waleska, Lake Arrowhead,
Salacoa Valley, Pine Log, Blaine, Talmadge, Funkhouser and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3433 8433 3417 8476 3431 8488 3440 8478
      3440 8473 3441 8473 3441 8465 3444 8466
      3446 8465 3450 8466 3455 8460 3455 8458
TIME...MOT...LOC 2327Z 235DEG 23KT 3429 8473 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 6:10 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 3, 6:10 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
610 PM EDT Mon May 3 2021

.UPDATE...

A Flash Flood Watch was issued for all of north and portions of
central Georgia through 2 AM Wednesday. Several swaths of heavy
rainfall have already occurred throughout the day wherein 1 to 3
inches of rainfall with locally higher amounts up to 5 inches have
occurred. The main swath of heavy rainfall is generally centered
across the Atlanta metro and points east and west. Given
supportive upper diffluence and 850mb moisture transport nearly
parallel to storm motion, localized areas of storm training and
heavy rainfall may continue to occur over the next couple of hours
this evening before convective strength and coverage are expected
to wane. Additional heavy rainfall is again expected on Tuesday
with subsequent expected convection, so for this reason the Watch
was extended through the day tomorrow.

RW

&&

.PREV DISCUSSION... /Issued 353 PM EDT Mon May 3 2021/

..Afternoon Forecast Discussion...

SHORT TERM /Tonight through Tuesday Night/...

A Severe Thunderstorm Watch has been issued for portions of North
and most of Central Georgia, replacing the previously issued
Tornado Watch. This change was due to the downward trend of
storm scale organization with the upper-level trough supporting
mid-level lift now moving off to the northeast, but several other
severe parameters remaining relatively high. For example, MLCAPE
remains around 1500-2000 J/kg, 0-6 km Bulk Shear of 30-40kts, and
0-1 km SRH remaining around 100-150 m2/s2. CAMs have not been
overly reliable through this period, but still suggest a
southeasterly push to the line of storms going into the evening
with most convection shutting down between 8PM and midnight. For
the rest of the evening, damaging wind gusts will be the primary
threat, with a chance for isolated severe hail or a brief tornado
or two also a concern. Some flash flooding will also be possible
where storms continuously train over previously saturated areas.

There should be a lull in the storms headed into the overnight,
with convection picking up once again on Tuesday. Currently, an
Enhanced Risk (3 on a scale of 0-5) for severe thunderstorms
exists over far northwestern portions of the warning area, with a
Slight Risk (2 on a scale of 0-5) existing for most of the rest
of the area. Multiple waves of storms will be possible, with
damaging wind gusts remaining the primary threat with a couple
tornadoes and storms capable of producing severe hail also a
concern. Flash flooding will also be a concern, especially over
portions of northwest Georgia with continued rainfall over areas
saturated by rains today. These storms will form ahead of a stout,
positively tilted 850 hPa trough which will act to increase low-
level lifting, provide stronger low-level winds thus increasing
the wind threat and organize a cold front that will push through
the forecast area late Tuesday night into Wednesday morning.

Thiem

LONG TERM /Wednesday through Monday/...

Minimal updates to Long term period with ongoing weather in the
short term. Please see previous discussion below for details.

Thiem

PREV DISCUSSION... /Issued 456 AM EDT Mon May 3 2021/

LONG TERM /Tuesday Night through Sunday/...

Highest impact portion of fcst period will be the beginning as the
upper wave pushes across the area Tuesday night ahead of the
translated sfc cold front. The CWA looks to remain in the warm
sector of the sfc low through the overnight, which is when some of
the better juxtaposition of decent conditional instability,
marginally strong deep layer shear, and helicity rich low levels
are in place. Given such a setup, strong to severe convection
could occur anytime Tuesday night with the main threats of
damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2
outlook did increase/expand to have Enhanced Risk in parts of
west, then NW majority of other area in Slight Risk.

As the stronger dynamics eject NEWD, the sfc cold front elongates
and pushes farther south across the area Wed, focusing the likely
pops for showers and storms mainly across central GA by Wed
afternoon. While shear/instability is more limited, a few storms
could still be strong to isolated severe in parts of the SE CWA,
which matches up with a lingering Day 3 Marginal Risk.

Otherwise rest of fcst period looks relatively quiet with mainly
drier zonal flow for Thursday, then NW flow transition with
continued dry airmass Fri/Sat, followed by some weaker moisture
return and possible upper impulse bringing some slight to low end
chance pops for showers/storms in north GA on Sunday.

Temps dip closer to norms Wed night post CFP then decently below
climo for Thurs night and Fri night with most areas reaching the
upper 40s to low 50s.

Baker

AVIATION...
18Z Update...
Widespread TSRA expected to persist into this evening through
23-03Z for most TAF sites followed by a lull overnight until
SHRA/TSRA picks up again between 14-17Z Tues. Cigs hovering at
MVFR for ATL/AHN and VFR for CSG/MCN. Guidance has cigs going high
VFR overnight but thinking is most cigs should top out at 4-6kft
overnight with patchy fog is cigs break. Winds primarily out of
the south to southwest light overnight but around 10G15kts during
the day in the storm environment.

//ATL Confidence...18Z Update...
Low on overnight VSBYs/CIGs.
Medium on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  80  64  80 /  50  80  70  60
Atlanta         68  79  65  78 /  50  80  80  50
Blairsville     63  73  60  72 /  50  90  90  50
Cartersville    66  78  63  77 /  50  90  80  40
Columbus        69  83  67  80 /  60  70  60  60
Gainesville     66  77  64  77 /  50  80  80  50
Macon           69  84  66  82 /  50  70  60  60
Rome            66  78  63  77 /  40  90  90  40
Peachtree City  67  80  63  80 /  50  80  70  50
Vidalia         70  87  71  84 /  40  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Tuesday night for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Heard...Henry...Jackson...
Jasper...Jefferson...Jones...Lamar...Lumpkin...Madison...
Meriwether...Monroe...Morgan...Murray...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Taliaferro...
Towns...Troup...Union...Walker...Walton...Warren...Washington...
White...Whitfield...Wilkes.

Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Baldwin...Barrow...Bibb...Butts...Carroll...
Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford...
DeKalb...Dooly...Douglas...Fayette...Glascock...Greene...
Gwinnett...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jasper...Jefferson...Johnson...Jones...Lamar...Macon...
Marion...Meriwether...Monroe...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wilkes...Wilkinson.

&&

SHORT TERM...RW
LONG TERM....Thiem
AVIATION...RW
Hazardous weather outlook, May 3, 5:45 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
545 PM EDT Mon May 3 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
545 PM EDT Mon May 3 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect for portions of north
and most of central Georgia until 9 PM EDT. Numerous
thunderstorms are expected across much of the area this afternoon
and evening. Several storms could be strong to severe. Large hail,
damaging wind gusts, brief tornadoes, and frequent lightning will
all be threats with any severe thunderstorms that occur.

A Flash Flood Watch is in effect for portions of north and central
Georgia. Additional rainfall amounts of 1 to 3 inches overnight
could lead to localized flash flooding and river flooding
concerns.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms are again likely across much of the area
for Tuesday and Tuesday night with another disturbance and
frontal system. Some could be strong to severe mainly late Tuesday
afternoon into the overnight with damaging winds, isolated
tornadoes, and frequent lightning as the primary threats.

The Flash Flood Watch will remain in effect for portions of north
and central Georgia until 2 AM Wednesday morning. Additional
heavy rain would easily allow for runoff and flash flooding
potential given saturated soils.

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to south and east central
Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested until 9 PM across north and
central Georgia. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, May 3, 6:18 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Mon May 3 2021

GAZ019-020-030-031-032245-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
618 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR POLK...SOUTHWESTERN BARTOW...
NORTHERN PAULDING AND SOUTHEASTERN FLOYD COUNTIES UNTIL 645 PM EDT...

At 618 PM EDT...a strong thunderstorm was over Esom Hill, or 9 miles
southwest of Cedartown...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Cartersville, Cedartown, Rockmart, Euharlee, Aragon, Cave
Spring, Kingston, Braswell, Taylorsville, Fish Creek, Burnt Hickory
Ridge, Etna, Lindale, Esom Hill, Antioch, Van Wert, Seney and
Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3432 8497 3400 8476 3390 8517 3391 8521
      3390 8522 3390 8538 3407 8542
TIME...MOT...LOC 2218Z 246DEG 48KT 3396 8540

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 3, 6:50 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
650 PM EDT Mon May 3 2021

GAZ086-098-032315-
Emanuel GA-Treutlen GA-
650 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL AND TREUTLEN COUNTIES
UNTIL 715 PM EDT...

At 649 PM EDT...a strong thunderstorm was near Blackville, or near
Soperton...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Swainsboro, Soperton, Twin City, Adrian, Stillmore, Oak Park,
Garfield, Nunez, Covena, Modoc, Canoochee, Orland, Rockledge,
Orianna, Norristown, Norristown Junction, Lexsy, Blackville, Zaidee
and George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3254 8203 3256 8208 3252 8215 3244 8219
      3232 8263 3244 8270 3246 8269 3247 8265
      3250 8264 3251 8265 3252 8262 3252 8260
      3253 8259 3253 8256 3255 8257 3275 8212
      3266 8208 3265 8206 3256 8202
TIME...MOT...LOC 2249Z 246DEG 49KT 3243 8260

HAIL...0.75IN
WIND...50MPH
Local storm report, May 3, 6:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND DMG     2 N BONAIRE             32.57N  83.60W
05/03/2021                   HOUSTON            GA   EMERGENCY MNGR

            *** 1 FATAL *** A TREE FELL ONTO A HOME. A RESIDENT OF
            THE HOME WAS KILLED BY THE TREE

&&

EVENT NUMBER FFC2100288

KS
Local storm report, May 3, 7:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 ENE PERRY             32.47N  83.71W
05/03/2021                   HOUSTON            GA   EMERGENCY MNGR

            LARGE TREE FELL ON A VEHICLE PARKED IN DRIVEWAY

&&

EVENT NUMBER FFC2100289

KS
Local storm report, May 3, 7:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     1 WNW WARNER ROBINS     32.63N  83.65W
05/03/2021                   HOUSTON            GA   EMERGENCY MNGR

            SEVERAL TREES DOWNED IN WARNER ROBBINS. ONE ON COVENTRY
            CIRCLE, ONE ON HERITAGE DRIVE AND ANOTHER ON OLA DR.

&&

EVENT NUMBER FFC2100290

KS
Special weather statement, May 3, 7:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Mon May 3 2021

GAZ013-020-021-040000-
Cherokee GA-Bartow GA-Pickens GA-
727 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE...NORTHEASTERN
BARTOW AND WESTERN PICKENS COUNTIES UNTIL 800 PM EDT...

At 727 PM EDT...a strong thunderstorm was over White, or 9 miles
northeast of Cartersville...moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Canton, Cartersville, Ball Ground, White, Waleska, Lake Arrowhead,
Salacoa Valley, Pine Log, Blaine, Talmadge, Funkhouser and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3433 8433 3417 8476 3431 8488 3440 8478
      3440 8473 3441 8473 3441 8465 3444 8466
      3446 8465 3450 8466 3455 8460 3455 8458
TIME...MOT...LOC 2327Z 235DEG 23KT 3429 8473

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:50 AM EDTSpecial Weather StatementFFCCarroll25 min
May 3, 9:11 AM EDTSpecial Weather StatementFFCEmanuel34 min
May 3, 9:13 AM EDTSpecial Weather StatementFFCCarroll32 min
May 3, 9:46 AM EDTSpecial Weather StatementFFCDouglas29 min
May 3, 10:14 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton31 min
May 3, 10:21 AM EDTTornado WarningFFCDouglas, Fulton24 min
May 3, 10:44 AM EDTTornado Warning Tornado observedFFCDeKalb, Fulton31 min
May 3, 11:10 AM EDTSpecial Weather StatementFFCMeriwether, Troup50 min
May 3, 11:10 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett32 min
May 3, 11:13 AM EDTSpecial Weather StatementFFCClayton32 min
May 3, 11:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale37 min
May 3, 11:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Rockdale, Walton37 min
May 3, 11:58 AM EDTSpecial Weather StatementFFCPaulding, Polk32 min
May 3, 12:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike42 min
May 3, 12:22 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson23 min
May 3, 12:28 PM EDTFlash Flood WarningFFCCarroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more8 hr
May 3, 12:33 PM EDTSpecial Weather StatementFFCBarrow27 min
May 3, 12:36 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oglethorpe24 min
May 3, 12:42 PM EDTTornado WarningFFCClarke, Jackson, Madison, Oglethorpe33 min
May 3, 12:46 PM EDTSpecial Weather StatementFFCCobb29 min
May 3, 12:48 PM EDTTornado WarningFFCJackson, Madison27 min
May 3, 12:54 PM EDTSpecial Weather StatementFFCButts, Spalding36 min
May 3, 1:03 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Spalding42 min
May 3, 1:06 PM EDTSpecial Weather StatementFFCClarke24 min
May 3, 1:17 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe28 min
May 3, 1:19 PM EDTSpecial Weather StatementFFCMadison11 min
May 3, 1:26 PM EDTTornado WarningFFCButts, Jasper34 min
May 3, 1:42 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
May 3, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam34 min
May 3, 2:30 PM EDTSpecial Weather StatementFFCChattahoochee, Talbot45 min
May 3, 2:32 PM EDTSpecial Weather StatementFFCBaldwin43 min
May 3, 2:40 PM EDTSpecial Weather StatementFFCHarris, Muscogee35 min
May 3, 3:01 PM EDTRiver Flood WarningFFCDeKalb7 hr
May 3, 3:02 PM EDTRiver Flood WarningFFCForsyth, Fulton67 hr
May 3, 3:03 PM EDTRiver Flood WarningFFCPolk11 hr
May 3, 3:06 PM EDTRiver Flood WarningFFCDeKalb7 hr
May 3, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Washington39 min
May 3, 3:14 PM EDTSpecial Weather StatementFFCUpson31 min
May 3, 3:16 PM EDTSpecial Weather StatementFFCChattahoochee, Marion29 min
May 3, 3:26 PM EDTSpecial Weather StatementFFCOglethorpe34 min
May 3, 3:41 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington34 min
May 3, 3:47 PM EDTSevere Thunderstorm WarningFFCWilkes13 min
May 3, 4:06 PM EDTSevere Thunderstorm WarningFFCJefferson24 min
May 3, 4:21 PM EDTRiver Flood WarningFFCNewton, Rockdale66 hr
May 3, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton29 min
May 3, 4:34 PM EDTRiver Flood WarningFFCCobb6 hr
May 3, 4:37 PM EDTSpecial Weather StatementFFCWashington23 min
May 3, 4:38 PM EDTSpecial Weather StatementFFCCoweta37 min
May 3, 4:44 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson46 min
May 3, 4:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington29 min
May 3, 5:06 PM EDTSpecial Weather StatementFFCClayton24 min
May 3, 5:21 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson24 min
May 3, 5:29 PM EDTRiver Flood WarningFFCGwinnett7 hr
May 3, 5:40 PM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more32 hr
May 3, 5:46 PM EDTSpecial Weather StatementFFCPaulding, Polk29 min
May 3, 5:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington44 min
May 3, 5:51 PM EDTSpecial Weather StatementFFCWilkes24 min
May 3, 6:18 PM EDTSpecial Weather StatementFFCPolk27 min
May 3, 6:41 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
May 3, 6:50 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen25 min
May 3, 7:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
May 3, 7:39 PM EDTSpecial Weather StatementFFCTroup36 min
May 3, 7:45 PM EDTRiver Flood WarningFFCPolk4 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.